Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

The Bivariate Complete Fourth Power Exponential Distribution

Authors and Affiliations

  • Dalal Maturi Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

About this article

Download PDF

Abstract

Amira and Mazloum (1993) studied  the Complete Fourth Power Exponential  (CFPE) distribution and its geometric and statistical properties against the normal distribution.  Maturi and Elsayigh (2009) investigated the relationship between variate values and ranks in samples   from the CFPE distribution. In this paper a bivariate version of the CFPE  distribution (BCFPE) is introduced and some of its properties are explored.

References

[1] T. Amira & R. Mazloum, ”Complete Fourth Power Exponential Distribution Geometric and statistical study”, Econometric and Business Review, Ain Shams University, (1993).

[2] T.A. Maturi & A. Elsayigh, ”The Correlation between VariateValues and Ranks in Samples from Complete Fourth Power Exponential Distribution”, Journal of Mathematics Research, Vol. 1, No. 1, (2009), 14-18.

[3] M. A-R. Ibrahim, ”Estimation of location and scale parameters for the complete fourth power exponential distribution”, Econometric and Business Review, Ain Shams University, (1995).

[4] M. Baeshen, ”Study on the Error in Random Samples Classification between the Normal Distribution and the Complete Fourth Power Exponential”, Unpublished MSc thesis, King Abdulaziz University, Saudi Arabia, (2000).

[5] T. K. Pog´any, ”Closed Expression for Characteristic Function of CEPE Distribution”, Journal of Mathematics Research, Vol. 2, No. 2, (2010), 49-50.

View more references (1)

[6] J.A. Rice, ”Mathematical Statistics and Data Analysis”, Wadsworth Publishing Co Inc, (1994).


How to Cite

Maturi, D. (2013). The Bivariate Complete Fourth Power Exponential Distribution. International Journal of Applied Mathematical Research, 2(1), 99-102. https://doi.org/10.14419/ijamr.v2i1.609